Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gaining weight
Aug 21, 2013

I met you years ago and you told me about testosterone and deca and I took the information to my doctor and it worked. Now I'm having the same weight loss issues. I tried Egrifta, but I broke out in a really bad rash. What are my options for putting on healty weight?

Response from Mr. Vergel

I assume that you do not have access to "deca" (nandrolone decanoate). It is still available via compounding pharmacies by prescription. One of the pharmacies (APSMeds.com) has a discounted price for people living with HIV. Usually 200 mg/week plus 100 mg/week of testosterone can be used as a conservative dose for reversing weight loss. Email their patient support at Anthony@apsmeds.com

Here are a few studies using nandrolone for HIV related unintentional weight loss: Nandrolone and HIV

My first book (Built to Survive) describes all data available on nandrolone. You can read it here:

Nandrolone plus testosterone increase appetite but some people still require additional help to increase calories.

If you have little appetite, talk to your doctor about dronabinol and/or Remeron.

Dronabinol and HIV

Remeron and appetite

Last but not least, try to follow these nutrition and exercise suggestions:

Exercise and Nutrition Starter Kit For People Living With HIV

Let me know if you have any further questions after reading all this information.

In health,

Nelson Vergel



Previous
Should I try Testosterone Therapy?
Next
interaction - exemestane

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement